May  2018, 12(2): 231-262. doi: 10.3934/amc.2018016

Constacyclic codes of length $np^s$ over $\mathbb{F}_{p^m}+u\mathbb{F}_{p^m}$

1. 

School of Mathematics and Statistics, Shandong University of Technology, Zibo, Shandong 255091, China

2. 

Division of Computational Mathematics and Engineering, Institute for Computational Science, Ton Duc Thang University, Ho Chi Minh City, Vietnam

3. 

Faculty of Mathematics and Statistics, Ton Duc Thang University, Ho Chi Minh City, Vietnam

4. 

Department of Mathematical Sciences, Kent State University, 4314 Mahoning Avenue, Warren, OH 44483, USA

5. 

Chern Institute of Mathematics and LPMC, Nankai University, Tianjin 300071, China

6. 

School of Mathematics and Statistics, Shandong University of Technology, Zibo, Shandong 255091, China

7. 

Faculty of Economics, Chiang Mai University, Chiang Mai 52000, Thailand

* Corresponding author: Yuan Cao

Received  January 2016 Revised  November 2017 Published  March 2018

Fund Project: This research is supported in part by National Natural Science Foundation of China (Nos. 11671235, 61571243, 11701336, 11471255) and the National Key Basic Research Program of China (Grant 2013CB834204)

Let $\mathbb{F}_{p^m}$ be a finite field of cardinality $p^m$ and $R = \mathbb{F}_{p^m}[u]/\langle u^2\rangle = \mathbb{F}_{p^m}+u\mathbb{F}_{p^m}$ $(u^2 = 0)$, where $p$ is a prime and $m$ is a positive integer. For any $λ∈ \mathbb{F}_{p^m}^{×}$, an explicit representation for all distinct $λ$-constacyclic codes over $R$ of length $np^s$ is given by a canonical form decomposition for each code, where $s$ and $n$ are arbitrary positive integers satisfying ${\rm gcd}(p,n) = 1$. For any such code, using its canonical form decomposition the representation for the dual code of the code is provided. Moreover, representations for all distinct cyclic codes, negacyclic codes and their dual codes of length $np^s$ over $R$ are obtained, and self-duality for these codes are determined. Finally, all distinct self-dual negacyclic codes over $\mathbb{F}_5+u\mathbb{F}_5$ of length $2· 3^t· 5^s$ are listed for any positive integer $t$.

Citation: Yonglin Cao, Yuan Cao, Hai Q. Dinh, Fang-Wei Fu, Jian Gao, Songsak Sriboonchitta. Constacyclic codes of length $np^s$ over $\mathbb{F}_{p^m}+u\mathbb{F}_{p^m}$. Advances in Mathematics of Communications, 2018, 12 (2) : 231-262. doi: 10.3934/amc.2018016
References:
[1]

T. Abualrub and I. Siap, Constacyclic codes over $\mathbb{F}_2+u\mathbb{F}_2$, J. Franklin Inst., 346 (2009), 520-529. doi: 10.1016/j.jfranklin.2009.02.001. Google Scholar

[2]

M. C. V. Amerra and F. R. Nemenzo, On $(1-u)$-cyclic codes over $\mathbb{F}_{p^k}+u\mathbb{F}_{p^k}$, Appl. Math. Lett., 21 (2008), 1129-1133. Google Scholar

[3]

G. K. Bakshi and M. Raka, Self-dual and self-orthogonal negacyclic codes of length $2p^n$ over a finite field, Finite Fields Appl., 19 (2013), 39-54. doi: 10.1016/j.ffa.2012.10.003. Google Scholar

[4]

A. Bonnecaze and P. Udaya, Cyclic codes and self-dual codes over $\mathbb{F}_2+u\mathbb{F}_2$, IEEE Trans. Inform. Theory, 45 (1999), 1250-1255. doi: 10.1109/18.761278. Google Scholar

[5]

Y. Cao, A class of 1-generator repeated root quasi-cyclic codes, Des. Codes Cryptogr., 72 (2014), 483-496. doi: 10.1007/s10623-012-9777-0. Google Scholar

[6]

Y. Cao and Y. Gao, Repeated root cyclic $\mathbb{F}_q$-linear codes over $\mathbb{F}_{q^l}$, Finite Fields Appl., 31 (2015), 202-227. doi: 10.1016/j.ffa.2014.10.003. Google Scholar

[7]

B. ChenH. Q. DinhH. Liu and L. Wang, Constacyclic codes of length $2p^s$ over $\mathbb{F}_{p^m}+u \mathbb{F}_{p^m}$, Finite Fields Appl., 37 (2016), 108-130. Google Scholar

[8]

H. Q. Dinh, Constacyclic codes of length $2^s$ over Galois extension rings of $\mathbb{F}_2+u\mathbb{F}_2$, IEEE Trans. Inform. Theory, 55 (2009), 1730-1740. doi: 10.1109/TIT.2009.2013015. Google Scholar

[9]

H. Q. Dinh, Constacyclic codes of length $p^s$ over $\mathbb{F}_{p^m}+u \mathbb{F}_{p^m}$, J. Algebra, 324 (2010), 940-950. Google Scholar

[10]

H. Q. DinhL. Wang and S. Zhu, Negacyclic codes of length $2p^s$ over $\mathbb{F}_{p^m}+u \mathbb{F}_{p^m}$, Finite Fields Appl., 31 (2015), 178-201. doi: 10.1016/j.ffa.2014.09.003. Google Scholar

[11]

H. Q. DinhS. Dhompongsa and S. Sriboonchitta, On constacyclic codes of length $4p^s$ over $\mathbb{F}_{p^m}+u \mathbb{F}_{p^m}$, Discrete Math., 340 (2017), 832-849. doi: 10.1016/j.disc.2016.11.014. Google Scholar

[12]

H. Q. Dinh, A. Sharma, S. Rani and S. Sriboonchitta, Cyclic and negacyclic codes of length $4p^s$ over $\mathbb{F}_{p^m}+u \mathbb{F}_{p^m}$, J. Algebra Appl., (2017), in press.Google Scholar

[13]

H. Q. Dinh and S. R. López-Permouth, Cyclic and negacyclic codes over finite chain rings, IEEE Trans. Inform. Theory, 50 (2004), 1728-1744. doi: 10.1109/TIT.2004.831789. Google Scholar

[14]

S. T. DoughertyP. GaboritM. Harada and P. Sole, Type Ⅱ codes over $\mathbb{F}_2+u\mathbb{F}_2$, IEEE Trans. Inform. Theory, 45 (1999), 32-45. doi: 10.1109/18.746770. Google Scholar

[15]

S. T. DoughertyJ.-L. KimH. Kulosman and H. Liu, Self-dual codes over commutative Frobenius rings, Finite Fields Appl., 16 (2010), 14-26. doi: 10.1016/j.ffa.2009.11.004. Google Scholar

[16]

T. A. Gulliver and M. Harada, Construction of optimal Type Ⅳ self-dual codes over $\mathbb{F}_2+u\mathbb{F}_2$, IEEE Trans. Inform. Theory, 45 (1999), 2520-2521. doi: 10.1109/18.796394. Google Scholar

[17]

W. C. Huffman, On the decompostion of self-dual codes over $\mathbb{F}_2+u\mathbb{F}_2$ with an automorphism of odd prime number, Finite Fields Appl., 13 (2007), 681-712. doi: 10.1016/j.ffa.2006.02.003. Google Scholar

[18]

G. H. Norton, A. Sălăgean, On the structure of linear and cyclic codes over finite chain rings, Appl. Algebra in Engrg. Comm. Comput., 10 (2000), 489-506. doi: 10.1007/PL00012382. Google Scholar

[19]

G. H. Norton and A. Sălăgean, On the Hamming distance of linear codes over a finite chain rings, IEEE Trans. Inform. Theory, 46 (2000), 1060-1067. doi: 10.1109/18.841186. Google Scholar

[20]

J. F. QianL. N. Zhang and S. Zhu, $(1+u)$-constacyclic and cyclic codes over $\mathbb{F}_2+u\mathbb{F}_2$, Appl. Math. Lett., 19 (2006), 820-823. doi: 10.1016/j.aml.2005.10.011. Google Scholar

[21]

Z. -X. Wan, Lectures on Finite Fields and Galois Rings, World Scientific Pub Co Inc. 2003. Google Scholar

show all references

References:
[1]

T. Abualrub and I. Siap, Constacyclic codes over $\mathbb{F}_2+u\mathbb{F}_2$, J. Franklin Inst., 346 (2009), 520-529. doi: 10.1016/j.jfranklin.2009.02.001. Google Scholar

[2]

M. C. V. Amerra and F. R. Nemenzo, On $(1-u)$-cyclic codes over $\mathbb{F}_{p^k}+u\mathbb{F}_{p^k}$, Appl. Math. Lett., 21 (2008), 1129-1133. Google Scholar

[3]

G. K. Bakshi and M. Raka, Self-dual and self-orthogonal negacyclic codes of length $2p^n$ over a finite field, Finite Fields Appl., 19 (2013), 39-54. doi: 10.1016/j.ffa.2012.10.003. Google Scholar

[4]

A. Bonnecaze and P. Udaya, Cyclic codes and self-dual codes over $\mathbb{F}_2+u\mathbb{F}_2$, IEEE Trans. Inform. Theory, 45 (1999), 1250-1255. doi: 10.1109/18.761278. Google Scholar

[5]

Y. Cao, A class of 1-generator repeated root quasi-cyclic codes, Des. Codes Cryptogr., 72 (2014), 483-496. doi: 10.1007/s10623-012-9777-0. Google Scholar

[6]

Y. Cao and Y. Gao, Repeated root cyclic $\mathbb{F}_q$-linear codes over $\mathbb{F}_{q^l}$, Finite Fields Appl., 31 (2015), 202-227. doi: 10.1016/j.ffa.2014.10.003. Google Scholar

[7]

B. ChenH. Q. DinhH. Liu and L. Wang, Constacyclic codes of length $2p^s$ over $\mathbb{F}_{p^m}+u \mathbb{F}_{p^m}$, Finite Fields Appl., 37 (2016), 108-130. Google Scholar

[8]

H. Q. Dinh, Constacyclic codes of length $2^s$ over Galois extension rings of $\mathbb{F}_2+u\mathbb{F}_2$, IEEE Trans. Inform. Theory, 55 (2009), 1730-1740. doi: 10.1109/TIT.2009.2013015. Google Scholar

[9]

H. Q. Dinh, Constacyclic codes of length $p^s$ over $\mathbb{F}_{p^m}+u \mathbb{F}_{p^m}$, J. Algebra, 324 (2010), 940-950. Google Scholar

[10]

H. Q. DinhL. Wang and S. Zhu, Negacyclic codes of length $2p^s$ over $\mathbb{F}_{p^m}+u \mathbb{F}_{p^m}$, Finite Fields Appl., 31 (2015), 178-201. doi: 10.1016/j.ffa.2014.09.003. Google Scholar

[11]

H. Q. DinhS. Dhompongsa and S. Sriboonchitta, On constacyclic codes of length $4p^s$ over $\mathbb{F}_{p^m}+u \mathbb{F}_{p^m}$, Discrete Math., 340 (2017), 832-849. doi: 10.1016/j.disc.2016.11.014. Google Scholar

[12]

H. Q. Dinh, A. Sharma, S. Rani and S. Sriboonchitta, Cyclic and negacyclic codes of length $4p^s$ over $\mathbb{F}_{p^m}+u \mathbb{F}_{p^m}$, J. Algebra Appl., (2017), in press.Google Scholar

[13]

H. Q. Dinh and S. R. López-Permouth, Cyclic and negacyclic codes over finite chain rings, IEEE Trans. Inform. Theory, 50 (2004), 1728-1744. doi: 10.1109/TIT.2004.831789. Google Scholar

[14]

S. T. DoughertyP. GaboritM. Harada and P. Sole, Type Ⅱ codes over $\mathbb{F}_2+u\mathbb{F}_2$, IEEE Trans. Inform. Theory, 45 (1999), 32-45. doi: 10.1109/18.746770. Google Scholar

[15]

S. T. DoughertyJ.-L. KimH. Kulosman and H. Liu, Self-dual codes over commutative Frobenius rings, Finite Fields Appl., 16 (2010), 14-26. doi: 10.1016/j.ffa.2009.11.004. Google Scholar

[16]

T. A. Gulliver and M. Harada, Construction of optimal Type Ⅳ self-dual codes over $\mathbb{F}_2+u\mathbb{F}_2$, IEEE Trans. Inform. Theory, 45 (1999), 2520-2521. doi: 10.1109/18.796394. Google Scholar

[17]

W. C. Huffman, On the decompostion of self-dual codes over $\mathbb{F}_2+u\mathbb{F}_2$ with an automorphism of odd prime number, Finite Fields Appl., 13 (2007), 681-712. doi: 10.1016/j.ffa.2006.02.003. Google Scholar

[18]

G. H. Norton, A. Sălăgean, On the structure of linear and cyclic codes over finite chain rings, Appl. Algebra in Engrg. Comm. Comput., 10 (2000), 489-506. doi: 10.1007/PL00012382. Google Scholar

[19]

G. H. Norton and A. Sălăgean, On the Hamming distance of linear codes over a finite chain rings, IEEE Trans. Inform. Theory, 46 (2000), 1060-1067. doi: 10.1109/18.841186. Google Scholar

[20]

J. F. QianL. N. Zhang and S. Zhu, $(1+u)$-constacyclic and cyclic codes over $\mathbb{F}_2+u\mathbb{F}_2$, Appl. Math. Lett., 19 (2006), 820-823. doi: 10.1016/j.aml.2005.10.011. Google Scholar

[21]

Z. -X. Wan, Lectures on Finite Fields and Galois Rings, World Scientific Pub Co Inc. 2003. Google Scholar

[1]

Masaaki Harada, Takuji Nishimura. An extremal singly even self-dual code of length 88. Advances in Mathematics of Communications, 2007, 1 (2) : 261-267. doi: 10.3934/amc.2007.1.261

[2]

Sihuang Hu, Gabriele Nebe. There is no $[24,12,9]$ doubly-even self-dual code over $\mathbb F_4$. Advances in Mathematics of Communications, 2016, 10 (3) : 583-588. doi: 10.3934/amc.2016027

[3]

Masaaki Harada, Ethan Novak, Vladimir D. Tonchev. The weight distribution of the self-dual $[128,64]$ polarity design code. Advances in Mathematics of Communications, 2016, 10 (3) : 643-648. doi: 10.3934/amc.2016032

[4]

Laura Luzzi, Ghaya Rekaya-Ben Othman, Jean-Claude Belfiore. Algebraic reduction for the Golden Code. Advances in Mathematics of Communications, 2012, 6 (1) : 1-26. doi: 10.3934/amc.2012.6.1

[5]

Irene Márquez-Corbella, Edgar Martínez-Moro, Emilio Suárez-Canedo. On the ideal associated to a linear code. Advances in Mathematics of Communications, 2016, 10 (2) : 229-254. doi: 10.3934/amc.2016003

[6]

Serhii Dyshko. On extendability of additive code isometries. Advances in Mathematics of Communications, 2016, 10 (1) : 45-52. doi: 10.3934/amc.2016.10.45

[7]

M. De Boeck, P. Vandendriessche. On the dual code of points and generators on the Hermitian variety $\mathcal{H}(2n+1,q^{2})$. Advances in Mathematics of Communications, 2014, 8 (3) : 281-296. doi: 10.3934/amc.2014.8.281

[8]

Martino Borello, Francesca Dalla Volta, Gabriele Nebe. The automorphism group of a self-dual $[72,36,16]$ code does not contain $\mathcal S_3$, $\mathcal A_4$ or $D_8$. Advances in Mathematics of Communications, 2013, 7 (4) : 503-510. doi: 10.3934/amc.2013.7.503

[9]

Olof Heden. The partial order of perfect codes associated to a perfect code. Advances in Mathematics of Communications, 2007, 1 (4) : 399-412. doi: 10.3934/amc.2007.1.399

[10]

Selim Esedoḡlu, Fadil Santosa. Error estimates for a bar code reconstruction method. Discrete & Continuous Dynamical Systems - B, 2012, 17 (6) : 1889-1902. doi: 10.3934/dcdsb.2012.17.1889

[11]

M. Delgado Pineda, E. A. Galperin, P. Jiménez Guerra. MAPLE code of the cubic algorithm for multiobjective optimization with box constraints. Numerical Algebra, Control & Optimization, 2013, 3 (3) : 407-424. doi: 10.3934/naco.2013.3.407

[12]

Andrew Klapper, Andrew Mertz. The two covering radius of the two error correcting BCH code. Advances in Mathematics of Communications, 2009, 3 (1) : 83-95. doi: 10.3934/amc.2009.3.83

[13]

José Gómez-Torrecillas, F. J. Lobillo, Gabriel Navarro. Information--bit error rate and false positives in an MDS code. Advances in Mathematics of Communications, 2015, 9 (2) : 149-168. doi: 10.3934/amc.2015.9.149

[14]

Michael Kiermaier, Johannes Zwanzger. A $\mathbb Z$4-linear code of high minimum Lee distance derived from a hyperoval. Advances in Mathematics of Communications, 2011, 5 (2) : 275-286. doi: 10.3934/amc.2011.5.275

[15]

Anna-Lena Horlemann-Trautmann, Kyle Marshall. New criteria for MRD and Gabidulin codes and some Rank-Metric code constructions. Advances in Mathematics of Communications, 2017, 11 (3) : 533-548. doi: 10.3934/amc.2017042

[16]

Denis S. Krotov, Patric R. J.  Östergård, Olli Pottonen. Non-existence of a ternary constant weight $(16,5,15;2048)$ diameter perfect code. Advances in Mathematics of Communications, 2016, 10 (2) : 393-399. doi: 10.3934/amc.2016013

[17]

Jianying Fang. 5-SEEDs from the lifted Golay code of length 24 over Z4. Advances in Mathematics of Communications, 2017, 11 (1) : 259-266. doi: 10.3934/amc.2017017

[18]

Daniel Heinlein, Michael Kiermaier, Sascha Kurz, Alfred Wassermann. A subspace code of size $ \bf{333} $ in the setting of a binary $ \bf{q} $-analog of the Fano plane. Advances in Mathematics of Communications, 2019, 13 (3) : 457-475. doi: 10.3934/amc.2019029

[19]

Amita Sahni, Poonam Trama Sehgal. Enumeration of self-dual and self-orthogonal negacyclic codes over finite fields. Advances in Mathematics of Communications, 2015, 9 (4) : 437-447. doi: 10.3934/amc.2015.9.437

[20]

Somphong Jitman, Supawadee Prugsapitak, Madhu Raka. Some generalizations of good integers and their applications in the study of self-dual negacyclic codes. Advances in Mathematics of Communications, 2020, 14 (1) : 35-51. doi: 10.3934/amc.2020004

2018 Impact Factor: 0.879

Metrics

  • PDF downloads (185)
  • HTML views (374)
  • Cited by (0)

[Back to Top]